# SDR CALA2025092309161

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 47,254 hours, 16,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR AND LIGHT CAME ON THEN OFF.    NEITHER AFT LAVATORY FIRE EXTINGUISHER IS DISCHARGED.  NEITHER AFT LAVATORY OVERTEMP LABEL INDICATES OVERTEMP. NEITHER LAV SMELLS OF SMOKE.  BOTH AFT LAV SMOKE DETECTORS OPS CHECK GOOD IAW AMM 26-14-00-730-802.
